# SDR SWAA2024010330244

- Difficulty date: December 10, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPSTRIPS IN AFT CARGO BAY ARE CORRODED-ALL ON THE R/H SIDE AND FROM BS727 TO BS 847 ON THE L/H SIDE<[01] THE STRUCTURAL ITEMS DOES NOT HAVE ALLOWABLE DAMAGE ENTRIES. THEREFORE; MUST BE REPAIRED BY REPLACEMENT PER REF SRM 51-10-02-0G-0 PARAGRAPH 9   REPLACED CAPSTRIPS IN AFT CARGO BAY ARE CORRODED-ALL ON THE R/H SIDE AND FROM BS727 TO BS 847 ON THE L/H SIDE PER REF AMM 25-52-10-400-801;[02] VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
